# SDR AALA20120830003

- Difficulty date: August 30, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIVET SET DAMAGE TO OUTER FUSELAGE SKIN AT STA 727G PLUS 4 BETWEEN STRINGERS 27R AND 27L.  INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 53-00-01-2R 3.
